Journal of Science of the Hiroshima University, Series A-I (Mathematics)

Notes on the theory of differential forms on algebraic varieties

Yoshikazu Nakai

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 29, Number 1 (1965), 11-15.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206139309

Digital Object Identifier
doi:10.32917/hmj/1206139309

Mathematical Reviews number (MathSciNet)
MR0183714

Zentralblatt MATH identifier
0146.17401

Subjects
Primary: 14.52

Citation

Nakai, Yoshikazu. Notes on the theory of differential forms on algebraic varieties. J. Sci. Hiroshima Univ. Ser. A-I Math. 29 (1965), no. 1, 11--15. doi:10.32917/hmj/1206139309. https://projecteuclid.org/euclid.hmj/1206139309


Export citation

References

  • [1] Igusa,J-I. A fundamental inequality in the theory of the Picard Varieties, Proc. N.A.S., U.S.A. 41 (1955),317-320.
  • [2] Nakai,Y. On the theory of differentials on algebraic varieties, J. Sci. Hiroshima Univ. Vol. 27 (1963), 7-34.
  • [3] Nakai,Y. Note on invariant differentials on abelian varieties, J. Math. Kyoto Univ. Vol. 3 (1963), 127-135.
  • [4] Serre,J. P. Faisceaux algebriques coherents,Ann. Math. 61 (1955), 197-278.